Complex Riemannian Matric and Absorbing Boundary Conditions

Matti Lassas, Jukka Liukkonen, Erkki Somersalo

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)739-768
JournalJOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES
Volume80
Issue number7
Publication statusPublished - 2001
MoE publication typeA1 Journal article-refereed

Keywords

  • absorbing boundary conditions
  • complex Riemannian metric
  • perfectly matched layer
  • Scattering poles

Cite this